# SDR SIMA20190128001

- Difficulty date: January 28, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 29,770 hours, 27,972 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON CLIMBOUT AT  20,000 FEET NR 1 FUEL QTY INDICATOR WAS INTERMITTENT THEN WENT OUT AND FOLLOWED BY NR 2 FUEL QTY INDICATOR GOING OUT (ALL DASHES) WITH AN EICAS MESSAGE FUEL 12LO LEVEL AND REMAINED IN THIS CONDITION REMAINDER OF FLIGHT. INSPECTED & CLEANED FCU CANNON PLUGS & WIRING BUNDLE, NO DISCREPANCIES NOTED PER AMM 28-41-01-400-801-A. PERFORMED ELECTRICAL FUEL QUANTITY OPERATIONAL CHECK PER AMM 20-40-01-860-801-A/200. OPS CHECK GOOD.
